# SDR SCNA20250317076

- Difficulty date: March 14, 2025
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N5479A
- Make and model: Boeing 737-83N
- Aircraft serial: 32578
- Aircraft time: 61,381 hours, 40,175 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DEFECT 782438: RH EMERGENCY LAMP OUT. - - RESOLUTION: REMOVED AND REPLACED RH EMERGENCY LAMP IAW B737 AMM 33-51-04-960-801  OPS TEST OK AT THIS TIME.
